# SDR ASAA2017012419738

- Difficulty date: January 24, 2017
- Submitted: February 10, 2017
- Operation: Air carrier
- Aircraft: N315AS
- Make and model: Boeing 737990
- Aircraft serial: 30019
- Aircraft time: 51,262 hours, 19,961 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 147A5712U35
- Condition: Cracked
- Location: Bs 986-1016
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN WEB CRACKED BS 992 - 1016, RBL 33 - 42.  ACFT GROUNDED.  REMOVED AND REPLACED THE WEB IAW SRM 51-40-02 AND DWG #147A5700, REV A.
